# SDR RU3A2018092119041

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 14,598 hours, 7,843 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Proximity Switch
- Part number: 1013690231
- Part serial: 80264121
- Condition: Broken
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PROP PITCH LIGHT ILLUMINATED IN FLIGHT CAUSED BY A FAULTY PROXIMITY SWITCH. PROXIMITY SWITCH WAS REPLACED. OPERATIONAL CHECK WAS GOOD.
